Jump to content

Jcoheny -- How long does it take for body to recover from pristiq


Jcoheny

Recommended Posts

How long can it take for you r body to fully recover from pristiq. I've been off for 12 days did a every other day taper for two weeks then stopped. I had the zaps then started to feel a little better, now I am so tired and lethargic. It comes and goes, I am also shaky and feel out of it, my doctor said it should take about two weeks I'm not seeing the light yet. What does pristiq do to your body.

Link to comment
  • Administrator

Welcome, Jcoheny. Thanks for joining us. I moved your first post here as your Introduction.

 

Here's some information What is antidepressant withdrawal syndrome?

 

Also see Tips for tapering off Pristiq (desvenlafaxine)

 

You may have come off Pristiq too fast, understandable since the options for tapering are almost non-existent. Do you have any Pristiq left?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Hi Jcoheny

 

Sorry for the way you are feeling and do hope you will read the links that Alto has posted for you.

These will explain what to do if you want to heal!

 

You came off way too quick that is why you are feeling the way you are.

 

If you want to feel better, you need to take Alto's advice!

 

I too came off AD's too fast and I couldn't cope with the WD symptoms so I went back on a small dose and am tapering really slowly so my brain can cope and I don't get any symptoms.

 

You are in the right place to learn how to come off AD's safely with minimum risk to your nervous system.

 

I hope you make the right decision for you.

 

Debbie x

17 years on seroxat/paxil CT off - thought I was dying luckily found this site. 21st May 2012 12mg seroxat

Stable - Tapered Diazepam slowish.1st June 10mg Seroxat

2nd June 1mg Diazepam.15th June 9mg seroxat

2nd July Changed to 2.5[ml liquid diazepam]2mg=5ml. 16th July 2ml Liquid Diazepam

2nd August 8mg/4ml Seroxat/Paxil 2nd August 1.5 ml Diazepam

18th Aug 2012 1ml Diazepam 1st - 5th Sept 0.5

Diazepam Free!

13th Oct 7mg/3.5ml seroxat - 26 Jan 2013 3.25ml/6.5mg-Mar 3ml-April 2.7ml-May 2.5ml

01/07/14 very slow taper over the last year now on 0.5 ml of liquid Seroxat ......November 14 Seroat Free!!!!!!!

Link to comment
  • Administrator

Doctors like to believe that withdrawal symptoms are trivial and go away after a few weeks. That isn't always true.

 

If your withdrawal symptoms are increasing, taking a little Pristiq (or possibly Effexor) may eliminate them. Then you can taper more slowly off that little bit.

 

Otherwise, you may have withdrawal symptoms for many months.

 

Please read the links posted above.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

I'm four weeks off and still recovering. I'm better, but still have symptoms. Check out my introduction post under 'Kelly.'

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy